Antidepressants are the drugs used for treating depression and anxiety in humans. But some men fear using antidepressants as they have a major impact on sexual health. Moreover, the side effects of these drugs on sexual health in males are quite common. They can cause troubles related to erections, may lead to erectile dysfunction, and weaken libido too.
The good news is: damage caused by antidepressants or sexual health decline due to antidepressants is solvable. In other words, men suffering from erectile dysfunction due to the use of such drugs usually experience such sexual health disorders temporarily. Stopping the usage of these drugs will drive improvements in sexual health and your sex life can get back on track.
Antidepressants & Erectile Dysfunction Medicines
You need to be careful while using antidepressants along with your sex drive booster drugs. They can make your sexual enhancers ineffective, increase, or reduce their effectiveness. For instance, male enhancers like Fildena 100mg, Kamagra, Malegra 100mg, Big Fun, Vidalista 40mg, etc, and antidepressants don’t go well together.
The solution here is to pause the use of antidepressants or take them at an interval of 2 hours whenever you’re going to use sex drive booster pills. In case your depression or performance anxiety is related to sexual activity then using sexual enhancers can bring the solution. Once you start getting stronger erections as desired, your motivation and self-esteem rise. As a result, your depression brewing out of poor sex drive or bad sexual performance will not appear ever. Who knows, you can be suggested to discontinue antidepressants!?!
Learning more about antidepressants can help you handle these medicines well. Let us share some briefs here.
A Dosage Change can be Helpful
Most patients are Google-friendly. All they do is type ‘sexual dysfunction’ and jump to conclusions. Do you know? Depression, anxiety, or erectile dysfunction have tons of causes responsible for them. We’ve also seen cases that have improved sexual functions despite using antidepressants. Hence, you need to see your doctor if you have any such confusion and not jump to a conclusion directly.
Your doctor can determine if your sexual dysfunction is arising out of antidepressants. They may suggest a dosage change or make you switch to a substitute and the problem is solved.
Learn About the Risks of Antidepressants
Some antidepressants are stronger and riskier than others. And laymen can’t find this out. Ideally, SSRIs and SNRIs are the two major groups of antidepressants associated with the high level of occurrence of sexual dysfunction. As compared to this, newer versions of antidepressants like vilazodone and vortioxetine have lower rates of sexual dysfunction than traditional groups stated above.
Hence, learning about the type of antidepressants you’re using can break the myth.
Besides this, sedatives can play a major role, in case you’re using them. In addition, it is important to know that sexual problems may still prevail after discontinuing antidepressants.
At the end of the day, you should have a solution to what to do next if you’re using antidepressants. No need to live with a broken sex drive just because of other medicines. Reach out to your doctor today and find your solution as soon as possible.